# SDR R61A201710160756

- Difficulty date: October 4, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Fitting
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH POINT BETWEEN FRAMES 17 - 18. REMOVED  ATTACH POINT.  LOCATED, DRILLED, AND TREATED IAW SRM 51-40-02, AND 51-23-04.  .INSTALLED  ATTACH POINT IAW SRM 51-43-03, 51-43-04, 51-41-02, AND 51-23-06.
